# SDR TRBA2011085

- Difficulty date: June 28, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N434AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 434
- Aircraft time: 28,750 hours, 31,734 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND THE PASSENGER DOOR EMERGENCY LIGHT INOPERABLE.  THE ACFT WAS REMOVED FROM SERVICE.   REPAIRED WIRE 2777 AT 253VC IAW MM 20-43-10.  NO PARTS R & R. THE OPS CHECK WAS OK IAW 33-50-00.  THE ACFT WAS RETURNED TO SERVICE.
